# SDR AALA2009012000315

- Difficulty date: January 20, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Aircraft time: 53,840 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY LIGHTS FROM SEAT 29 C TO AFT LEFT NUMBER 4 DOOR INOPERATIVE.  REPLACED BATTERY PACK FROM SEAT 29 C TO AFT LEFT NUMBER 4 DOOR.
